# SDR NWAA081209858

- Difficulty date: February 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 73,368 hours, 73,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN OUTBOARD LOWER END OF AFT LEFT LAVATORY NR 1 HORIZONTAL STIFFENER AT AFT PRESSURE BULKHEAD.  REPAIRED PER EA 98-212123.
